# SDR DXTA200601344

- Difficulty date: April 16, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 5,971 hours, 3,622 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: PH11001
- Part serial: B2222
- Condition: Inoperative
- Location: Fuselage Nose
- Part time: 5,971 hours, 3,622 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AMBER CAS MESSAGE PITOT HTR FAIL SB. MES, CYCLED SEVERAL TIMES.  T/O REJECTED APPRO 50-60 KTS. CONFIRMED SQUAWK CAS MES STAYS ON CONTINUOUSLY WHEN PITOT HEAT IS SELECTED ON. TROUBLESHOT USING BREAKOUT BOX FOUND 28VDC GOING TO HEATER, BUT STANDBY PITOT TUBE DOES NOT GET HOT. FOUND HIGH RESISTANCE. HEATER 08MD TROUBLESHOOTING PERFORMED IAW. PITOT TUBE P/N PH1100-1 RCD ON ORDER. GAINED ACCESS TO STANDBY PITOT TUBE, REMOVED INOP PITOT TUBE. INSTALLED A NEW PITOT TUBE, NEEDS OPS, LEAK CK. C/W OPS CK, OPS CK GOOD. C/W PITOT PITOT/STATIC CHECK, FOUND A STATIC LEAK. DURING TROUBLESHOOTING FOR STATIC LEAK FOUND STANDBY MOISTURE DRAIN VALVE LEAKING. WORK DONE IAW MM.
